# SDR SWAA2021030451677

- Difficulty date: February 13, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 74,252 hours, 43,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS695 AND RBL24.75 CENTER SECTION / INSTALLED NW REPAIR ANGLE LOC BS695 AND RBL 24.75 CENTER SECTION AND FASTENER IAW B737-700 SRM 51-40-02 AND DWG 111A6000 REV DATE 2-15-99 REV ITEM 4
